# SDR AALA2009021600128

- Difficulty date: January 28, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL AND HORIZONTAL LEG OF DOOR JAMB BEAM AT MID CARGO.  INSTALLED DOUBLER IN ACCORDANCE WITH 53 10 00 3.
